# SDR 08FDEA00613

- Difficulty date: February 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LEADING EDGE INTERIOR; FWD OF THE OUTBOARD ACTUATOR IS   CORRODED.  REMOVED AND REPLACED IAW AMM 27-31-24.  PERFORMED A FUNCTIONAL TEST OF THE ELEVATOR REF AMM 27-31-00;  TEST GOOD.    REMOVED AND REINSTALLED ACCESS PANELS 335AB; 335BB; 335CB; 335DB AND   3356EB REF A310-300 AMM 55-22-13.
